Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Radon-Nikodym theorem in dimension lattices
HTML articles powered by AMS MathViewer

by Samuel S. Holland PDF
Trans. Amer. Math. Soc. 108 (1963), 66-87 Request permission
References
  • Garrett Birkhoff, Lattice Theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. 25, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers Scientifiques, Fasc. XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722
  • J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151–182 (French). MR 48787
  • L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Mem. Amer. Math. Soc. 18 (1955), 36. MR 73960
  • Fumitomo Maeda, Kontinuierliche Geometrien, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band 95, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958 (German). MR 0090579
  • Shûichirô Maeda, Dimension functions on certain general lattices, J. Sci. Hiroshima Univ. Ser. A 19 (1955), 211–237. MR 78338
  • John von Neumann, Continuous geometry, Princeton Mathematical Series, No. 25, Princeton University Press, Princeton, N.J., 1960. Foreword by Israel Halperin. MR 0120174
  • I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401–457. MR 54864, DOI 10.2307/1969729
  • M. H. Stone, Boundedness properties in function-lattices, Canad. J. Math. 1 (1949), 176–186. MR 29091, DOI 10.4153/cjm-1949-016-5
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.40
  • Retrieve articles in all journals with MSC: 06.40
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 108 (1963), 66-87
  • MSC: Primary 06.40
  • DOI: https://doi.org/10.1090/S0002-9947-1963-0151407-3
  • MathSciNet review: 0151407